MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Perforation (2001); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with infection, a small hole in the scrotum, urethral sensitivity and discomfort.A surgical procedure was performed, during which it was noted that the right cylinder had perforated out of the corpora into the urethra; therefore, the existing ipp was removed, a catheter was placed, and no new components were implanted.There were no device issues and no further patient complications reported.

Brand Name
MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20905730
Report Number2124215-2024-78363
Device Sequence Number3969533
Product Code JCW
UDI-Device Identifier00878953003351
UDI-Public00878953003351
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/26/2025
Device Model Number72404209
Device Catalogue Number72404209
Device Lot Number1100367647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale